MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 018 DRUG COATED DILATATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 018 DRUG COATED DILATATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 01/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the results of a clinical trial that approximately two weeks post an index procedure completion using a drug-coated balloon catheter for target lesion stenosis on the left upper arm cephalic vein, the subject had an adverse event of left forearm swelling and fingertip numbness and no pain.Reportedly, the adverse event doesn't meet the definition of serious and doesn't result in av access circuit re-intervention.The adverse event relationship details were not provided.It was further reported that approximately nine months two weeks post index procedure, the subject had an adverse event of left arm avf blockage and thrombosis of left brachiocephalic avf.Reportedly, the subject underwent open left cephalic vein thrombectomy procedure.The adverse event relationship details were not provided.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.D2b (onu; prc) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B6, d2b (onu; prc), g3, h6 (method).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately two weeks post an index procedure completion using a drug-coated balloon catheter for target lesion stenosis on the left upper arm cephalic vein, the subject had an adverse event of left forearm swelling and fingertip numbness and no pain.Reportedly, the adverse event doesn't meet the definition of serious and doesn't result in av access circuit re-intervention.The adverse event relationship details were not provided.It was further reported that approximately nine months and two weeks post an index procedure, the subject had an adverse event of left arm avf blockage and thrombosis of left brachiocephalic avf.Reportedly, the subject underwent open left cephalic vein thrombectomy procedure.The adverse event relationship details were not provided.The current status of the patient is unknown.

Brand Name
LUTONIX 018 DRUG COATED DILATATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23677654
Report Number3006513822-2025-00087
Device Sequence Number10260184
Product Code ONU
UDI-Device Identifier00801741177651
UDI-Public(01)00801741177651(17)270515(10)GFHZ1732
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9014
Device Catalogue NumberLX181306605F
Device Lot NumberGFHZ1732
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight66 KG
Patient EthnicityHispanic
Patient RaceWhite